# SDR JGVR2025072800528

- Difficulty date: July 28, 2025
- Submitted: July 28, 2025
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N44GX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9142
- Aircraft time: 5,351 hours, 2,703 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Manual
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AMM PROCEDURE FOR THE GROUND SLATS DOES NOT SPECIFY IN THE PROCEDURE THE DIRECTION OF THE BOLT HEAD AND SPACER. THE ILLUSTRATION ASSOCIATED WITH THE TASK COVERS ONLY ONE SIDE OF THE AIRCRAFT AND IS NOT THE EASIEST TO READ PERTAINING TO THE BOLT ORIENTATION.  IT WOULD BE GOOD TO HAVE THIS SPECIFICALLY CALLED OUT IN THE PROCEDURE AND CLEARLY SHOWN FOR BOTH SIDES.
